MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; ENFIT SET TRANSITION CONNECTOR, MEDLINE

MEDLINE INDUSTRIES, LP Medline; ENFIT SET TRANSITION CONNECTOR, MEDLINE
Model Number ENFIT1000TC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 10/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2022, the patient's mother disconnected the feeding after a cycle and when she was going to start the next feeding cycle she noted an 'occlusion in the tube' that appeared to be 'part of the adaptor'.According to the customer the patient was taken to the hospital where he had a procedure with interventional radiology to have the tube replaced.According to the customer the mother reported that her son tolerated the procedure and denies any injury.The sample was returned for evaluation and a definitive root cause could not be determined at this time.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2022, the patient's mother disconnected the feeding after a cycle and when she was going to start the next feeding cycle she noted an 'occlusion in the tube' that appeared to be 'part of the adaptor'.

Brand Name
Medline
Common Device Name
ENFIT SET TRANSITION CONNECTOR, MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15821305
Report Number1417592-2022-00223
Device Sequence Number6143284
Product Code PIO
UDI-Device Identifier10884389196915
UDI-Public10884389196915
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberENFIT1000TC
Device Catalogue NumberENFIT1000TC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown